Skip to Main content Skip to Navigation
Journal articles

Régularisation d'un problème d'obstacle bilatéral

Abstract : The main objective of this work is the resolution of an bilateral obstacle problem by means of the regularization method.
Document type :
Journal articles
Complete list of metadata

Cited literature [2 references]  Display  Hide  Download

https://hal.inria.fr/hal-01263439
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Wednesday, January 27, 2016 - 5:14:14 PM
Last modification on : Wednesday, June 2, 2021 - 2:31:43 PM
Long-term archiving on: : Thursday, April 28, 2016 - 11:21:32 AM

File

arima00524.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

B. Achachab, J. Zahi, A. Addou. Régularisation d'un problème d'obstacle bilatéral. Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2006, Volume 5, Special Issue TAM TAM'05, november 2006, pp.350-360. ⟨10.46298/arima.1873⟩. ⟨hal-01263439⟩

Share

Metrics

Record views

51

Files downloads

672